# SDR AALA202303027998

- Difficulty date: February 26, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 50,431 hours, 25,109 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND THE NOSE LANDING GEAR RIGHT HAND AFT DOOR AFT HINGE FITTING TO HAVE EXCESSIVE PLAY. MAINTENANCE REPLACED HINGE FITTING PER CMM 52-82-32.
